# SDR IPXA2021062871036

- Difficulty date: June 1, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73255
- Condition: Cracked
- Location: Bs 1421
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN SEAT TRACK IS CRACKED AT STA. 1421 AT X= 27.50.REAPIRED CRACKED SEAT TRACK BETWEEN STA. 1411 TO 1431 AT X= 27.50 IAW SRM 53-00-52 REPAIR 1 FIG. 201. (MAJOR)
